EconPapers    
Economics at your fingertips  
 

Group strategy-proof social choice functions with binary ranges and arbitrary domains: characterization results

Salvador Barberà (), Dolors Berga and Bernardo Moreno ()

International Journal of Game Theory, 2012, vol. 41, issue 4, 808 pages

Abstract: We define different concepts of group strategy-proofness for social choice functions. We discuss the connections between the defined concepts under different assumptions on their domains of definition. We characterize the social choice functions that satisfy each one of them and whose ranges consist of two alternatives, in terms of two types of basic properties. Finally, we obtain the functional form of all rules satisfying our strongest version of group strategy-proofness. Copyright Springer-Verlag 2012

Keywords: Social choice functions; Binary ranges; Groupstrategy-proofness; xy-Monotonicity; xy-Based rules; D71 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00182-011-0305-7 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Group strategy-proof social choice functions with binary ranges and arbitrary domains: characterization results (2010) Downloads
Working Paper: Group Strategy-Proof Social Choice Functions with Binary Ranges and Arbitrary Domains: Characterization Results (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:41:y:2012:i:4:p:791-808

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-011-0305-7

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-06-13
Handle: RePEc:spr:jogath:v:41:y:2012:i:4:p:791-808